# SDR UALA2011122106997

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 60,637 hours, 8,761 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFO ONLY:  CREW COMMENTS: CAPT NR 2 WINDOW STARTED LOUD PITCH SOUND AT LEVEL OFF AT FL320.   SAMC TEXT:  CREW COMMENTS: APPEARS TO BE COMING FROM LOWER AFT.  CARRIED OUT VISUAL INSPECTION FROM EXTERIOR OF CAPT NR 2 WINDOW, NO DAMAGE FOUND.  ALSO THE SEALS CONDITION OKAY.  NEED FURTHER MONITOR.
